# SDR DALA12001813128

- Difficulty date: June 18, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY R2 DOOR SILL -Y1732 HAS CORROSION ABOVE FR 68, N/R 260/43.  REMOVED CORROSION IAW A319 SRM 51-74-00.  CHECKED LIMITS: L= 1.0 INCH W=0.15 INCH D=0.025 INCH ORIG MAT 0.063 INCH.  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-41-14 FIG 101.  DOOR SILL TO BE REPLACED ON N/R 260/40.
